Side effects from a new med
My dermatologist put me on Methotrexate for psoriasis, I am up to 12.5 mg a week now. The psoriasis is a bit better and was told it would keep improving. Perhaps it IS going in remission and I can finally get rid of it in my bladder. But...OMG...I am having headaches, muscle ache, exhaustion but not much nausea(thank god!). Also having a bit of hair thinning. I had hair thinning from the psoriasis on my scalp so I will not stress over that. But the tiredness and headaches...OH MY! My left elbow is the worst for muscle pain. It is swollen and I can hardly use it. When I asked about pain medicine like advil or even aleve I was told NO, just take tylenol. I might as well piss out the window for the good that one tylenol does! (sorry for that graphic image) but I just had to moan and groan about all this. Poor David is really very sweet and trys to help but there is nothing much he can do. But the good side of all this is the psoriasis seems to be slowly going away. I can't even have that glass of wine once in a while because of liver issues. My liver enzymes are elevated but we are keeping a close watch on that too.
Okay...I am through with the belly aching about this.
Thanks for reading this. The last 2 weeks have been the worse so far so surely things are only getting better! LOL